# SDR AALA20090909MCI02

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 48,430 hours, 23,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1001191
- Part serial: 3510
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT ASSY AT L1 DOOR DOES NOT LIGHT DURING TEST.  REPLACED LIGHT ASSY.
